MathSciNet Relay Station
MathSciNet bibliographic data
MR949625 (89k:81027) 81C05 (35Q20)
Merle, F. Existence of stationary states for nonlinear Dirac equations. J. Differential Equations 74 (1988), no. 1, 50–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement